# SDR SIMA20230919001

- Difficulty date: September 19, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000810
- Aircraft time: 10,626 hours, 6,952 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURNING SMELL ON DEPARTURE AFTER TAKEOFF THRUST APPLIED. IT CAME BACK BELOW 10,000 ON THE ARRIVAL-C/A-PERFORMED GVI ON E1 & E2. LH & RH PACKS INLET ON PACKS 1 &2 NO DEFECTS NOTED REF 78-30-01. PERFORMED ENGINE RUNS WITH CREW PER FIM 21-20-00-810-803 NOT DEFECTS NOTED. NO SMELLS NOTED FIM 21-20-00-810-801
